Hi, We were talking about this a week or so ago on this site. I know I do and it seemed to effect most other people also. I was on Depo shots for about a year and and when I went off them I noticed right away the PMS/period anxiety came back. It didnt surprise my gyno. when I mentioned it to her.
I seem to experience more anxiety around my period than I normally would any other day. Does anyone else have this issue? I have been tracking it for several months and find that it is an issue. I had several tests ran and was told that my anxiety as well as my thyroid is hormonal. Just curious about anyone else.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.